# SDR MASA2017111812771

- Difficulty date: November 18, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 3,218 hours, 1,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT RED LED INOP.  PLACED ON MEL.
